# SDR AALA2020022089003

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 22,533 hours, 4,658 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT 3R MISSING BATTERY. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-65-00.
